MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939148208010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 2: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.A 2.0mm x 80mm x 150cm sterling balloon catheter was advance for dilation.During the procedure, the balloon burst when inflated to the nominal pressure.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 2.0mm x 80mm x 150cm sterling balloon catheter was advance for dilation.During the procedure, the balloon burst when inflated to the nominal pressure.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.It was further reported that the lesion was 80% stenosed and was located in a non-tortuous and non-calcified vessel.
 
Additional Manufacturer Narrative
E1 - initial reporter address 2: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.E1 - initial reporter address 2: (b)(6).

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18347341
Report Number2124215-2023-71783
Device Sequence Number6269028
Product Code DQY
UDI-Device Identifier08714729782247
UDI-Public(01)08714729782247(17)250125(10)30930648
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2025
Device Model NumberH74939148208010
Device Catalogue Number24702
Device Lot Number0030930648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer12/25/2023
06/12/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/17/2024
07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown